# SDR SWAA2015102745394

- Difficulty date: October 1, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FITTING CRACKED AT BS 360, STRINGER 7L.  R & R FITTING IAW ER & EA.
